# SDR SWAA2021072193009

- Difficulty date: July 8, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS 400 AND BS 420 AND S-26R AT FWD CARGO COMPARTMENT ; 2021-319855 / [01] TOOL USED: DIGITAL 150 S/N: AE-412602 DUE DATE: 31-MAY-22; [02] REPLACED SUPPORT ZEE LOCATED BS 400 AND BS 420 AND STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND SRM 53-30-53-0L-2 FIGURE 2 ITEM 1 TABLE 2 DWG 143A7500 REV. A MATERIAL USED BAC 1496-444 PO 2020 185898; [03] REPLACED SUPPORT ZEE LOCATED BS 400 AND BS 420 AND STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND SRM 53-30-53-0L-2 FIGURE 2 ITEM 1 TABLE 2 DWG 143A7500 REV. A MATERIAL USED BAC 1496-444 PO 2020 185898 RII
